# SDR SWIA2020020348160

- Difficulty date: December 13, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX FWD AND AFT LWR CAPS DENTED AND RIVET CHAFFED (MARKED)        (C-CHECK)   RO:1/29/2020REMOVED AND REPLACED PAX DOOR FWD AND AFT LOWER CAPS REF CRJ-200-SRM . SEE CONTINUATION CARD FOR DETAILS
